# SDR FDEA201907161575

- Difficulty date: July 16, 2019
- Submitted: July 26, 2019
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 66,982 hours, 15,646 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7740503
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - MAIN DECK CARGO COMPARTMENT SEAT TRACK CROWN AREA FOUND DAMAGED AT LEFT HAND STATION 1818 , X = 75.25. CABIN - MAIN DECK CARGO COMPARTMENT AT LEFT HAND STATION 1818, X = 75.25 SEAT TRACK, DAMAGED CROWN EDGE BLEND OUT AND FOUND TO EXCEED LIMIT AS PER SRM 53-00-52-1A FIGURE 101 ALLOWABLE DAMAGE 1. CROWN DAMAGED SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM EXISTING SPLICE STATION 1751 TO END OF TRACK STATION 1887 X = 75.25 AS PER SRM 53-00-52-2R FIGURE 201 REPAIR 6. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
